Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What should be done for withdrawal bleeding due to effect of contraceptive pill?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have doing sex in 6th day of my periods which is unprotected. Then on 7th day I took unwanted72. Bt yesterday night means on 12th, there is mild bleeding with a lot of pain in my stomuch nd it is continued in morning too. So what will I do to stop this. Plz give me some suggestion
Posted Fri, 17 Jan 2014 in Women's Health
Answered by Dr. Shruti Rijhwani 49 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I will like to tell you that Unwanted 72 contains levonorgestrel containing emergency pill. What you are experiencing is withdrawal bleeding due to effect of the pill. It is quite common & normal phenomenon following taking the emergency pill. It generally occurs within 7 days of taking pill and lasts for next 3-5 days . Bleeding generally stops automatically & no treatment is necessary for that. But if bleeding turns heavy I will advise you to see a gynecologist because then patient needs to be assessed and regular tests like CBC needs to be done . Tranxemic acid can be used for bleeding stoppage but if the gynecologist feels so. Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor